# SDR SWIA202053727

- Difficulty date: September 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 48.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WS 48.30 BATTERY RIB CAP CRACKED AT FWD/AFT ENDS, MARKED.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED DAMAGED BATTERY RIB CAP ANGLE AT LT WS48.30, REF DWG AND CRJ200 SRM.
